USP Electronic Research Repository

Lyapunov-based kinematic path planning for a 3-link planar robot arm in a structured environment

Vanualailai, Jito and Sharma, Bibhya N. and Ali, Adam Z. (2007) Lyapunov-based kinematic path planning for a 3-link planar robot arm in a structured environment. Global Journal of Pure and Applied Mathematics, 3 (2). pp. 175-190. ISSN 0973-1768

Full text not available from this repository.
Item Type: Journal Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Science, Technology and Environment (FSTE) > School of Computing, Information and Mathematical Sciences
Depositing User: Ms Mereoni Camailakeba
Date Deposited: 27 May 2007 11:41
Last Modified: 29 Aug 2012 16:46
URI: http://repository.usp.ac.fj/id/eprint/870
UNSPECIFIED

Actions (login required)

View Item